# SDR AALA202112062680

- Difficulty date: November 29, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 13,687 hours, 5,282 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: CTY2721501
- Part serial: P7002
- Condition: Odor
- Location: Zone 100
- Part time: 13,696 hours, 5,290 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY SMELL THROUGHOUT CABIN, PARTICULARLY DURING DECENT AND LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU.   REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
